# SDR SIMA20130710002

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 27,674 hours, 25,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: 8491
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE FWD CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FORWARD CABIN EMERGENCY FLASHLIGHT IAW WC 33-700-20. THE ACFT WAS RETURNED TO SERVICE.
